Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in lower part of body after a snap in tail bone?

hello, I FELT A SNAP ON BY BUTT BONE AND I ALSO FELT THE NERVE RETRACT INTO THE MUSCLE ,NO PAIN THAT DAY BUT NEXT DAY PAIN IN LOWER BACK, SINCE THEN WORSE PAIN IN LOWER BACK PAIN IN BACK OF LEGS, AND IN CALVES TINGLING IN FEET THEN NUMBNESS, THEN BURNING FEELING IN FEET ALL THIS IN THE PAST 6 MONTHS HAD MRI SEE DARK DISK INJECTION DONE NO HELP SAME PAIN
Tue, 24 Nov 2020
Report Abuse
Cardiologist 's  Response
Hello,

Your symptoms are suggestive of a bulging disc. If the injection has not helped, I would recommend consulting with a spinal surgeon. In the meantime, I would recommend treatment with Gabapentin or Pregabalin for the pain. Physiotherapy can help too.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Paresthesia


What causes pain in lower part of body after a snap in tail bone?

Hello, Your symptoms are suggestive of a bulging disc. If the injection has not helped, I would recommend consulting with a spinal surgeon. In the meantime, I would recommend treatment with Gabapentin or Pregabalin for the pain. Physiotherapy can help too. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist